MathSciNet Relay Station
MathSciNet bibliographic data
MR728877 03E35 (03C62 54A35 54D35)
Wimmers, Edward L. The Shelah $P$-point independence theorem. Israel J. Math. 43 (1982), no. 1, 28–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement